Electron. J. Diff. Eqns., Vol. 2005(2005), No. 36, pp. 1-20.

An Lp-approach for the study of degenerate parabolic equations

Rabah Labbas, Ahmed Medeghri, Boubaker-Khaled Sadallah

We give regularity results for solutions of a parabolic equation in non-rectangular domains $U=\cup_{t\in ] 0,1[}\{ t\} \times I_{t}$ with $I_{t}=\{x:0<x<\varphi (t)\}$. The optimal regularity is obtained in the framework of the space $L^{p}$ with $p$ greater than 3/2 by considering the following cases: (1) When $\varphi (t)=t^{\alpha }$, $\alpha$ greater than  1/2 with a regular right-hand side belonging to a subspace of $L^{p}(U)$ and under assumption $p$ greater than $1+\alpha $. We use Labbas-Terreni results [11]. (2) When $\varphi (t)=t^{1/2}$ with a right-hand side taken only in $L^{p}(U)$. Our approach make use of the celebrated Dore-Venni results [2].

Submitted July 16, 2004. Published March 29, 2005.
Math Subject Classifications: 35K05, 35K65, 35K90
Key Words: Sum of linear operators, diffusion equation, non rectangular domain,bounded imaginary powers of operators

Show me the PDF file (296K), TEX file, and other files for this article.

Rabah Labbas
Laboratoire de Mathématiques
Université du Havre, U.F.R. Sciences et Techniques
b.p. 540, 76058 Le Havre, France
email: labbas@univ-lehavre.fr
  Ahmed Medeghri
Université de Mostaganem
b.p. 188, 27000, Mostaganem, Algeria
email: medeghri@univ-mosta.dz
  Boubaker-Khaled Sadallah
Ecole Normale Supérieure, Département
de Maths, 16050 Kouba, Alger, Algeria
email: sadallah@wissal.dz

Return to the EJDE web page